Busca avançada
Ano de início
Entree


A Note on Homogeneous Geometry of G2-Type Real Flag Manifolds

Texto completo
Autor(es):
Grajales, Brian ; Saavedra, Julieth
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: EXTENDED ABSTRACTS MWCAPDE 2023; v. 1, p. 8-pg., 2024-01-01.
Resumo

In this note, we describe the invariant metrics on real flag manifolds of the split real form of the exceptional Lie group G(2), starting from the decomposition of the isotropy representation into irreducible invariant subspaces. This description establishes the basic pillars for the study of Riemannian geometry and homogeneous geometric flows on these manifolds. (AU)

Processo FAPESP: 23/04083-0 - Geometria de Sistemas de Controle, Sistemas Dinâmicos e Estocásticos (Geometria / Topologia de Espaços Homogêneos)
Beneficiário:Brian David Grajales Triana
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado